National Changhua University of Education Institutional Repository : Item 987654321/8928
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19028864      Online Users : 261
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8928

Please use this identifier to cite or link to this item:

Title: Systems of Nonempty Intersection Theorems With Applications
Authors: Lai-Jiu Lin;Chih-Sheng Chuang
Contributors: 數學系
Keywords: Systems of nonempty intersection theorems;Systems of quasi-KKM problems;Systems of quasi-variational inclusions problems;Systems of quasi-variational disclusions problems;Maximal element theorem;Variational inequality;Fixed point
Date: 2008-12
Issue Date: 2011-05-10T06:50:48Z
Publisher: Elsevier Science
Abstract: In this paper, we study the systems of nonempty intersection theorems. By the systems of nonempty intersection theorems,
we can study the existence theorem of systems of quasi-KKM problems, the existence theorems of systems of quasi-variational
inclusions problems, the existence theorems of systems of quasi-variational disclusions problems, and fixed point theorem.We also
establish some of their equivalent relations.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 69(11):4063-4073
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback